# SDR AALA20140705007

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 74,088 hours, 26,363 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADVERTENT DOOR ASSIST RESERVOIR & LT NR 1 DOOR SLIDE DEPLOYMENT.  SLIDE DID NOT FALL FAR ENOUGH TO PULL LANYARD & FULLY DEPLOY DUE TO JET BRIDGE FLOOR BREAKING ITS FALL.  REPLACED LT NR 1 DOOR SLIDE & DOOR ASSIST RESERVOIR.  OPERATIONS CHECKED NORMAL.
